Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Teichmüller-type annihilators of $ L\sp 1$-analytic functions


Authors: Edgar Reich and Harold S. Shapiro
Journal: Proc. Amer. Math. Soc. 109 (1990), 1011-1017
MSC: Primary 30C60; Secondary 30C75
MathSciNet review: 1012938
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Characterizations are obtained for some classes of Teichmüller-type $ {L^\infty }$ functions that are orthogonal to all polynomials in the unit disk.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30C60, 30C75

Retrieve articles in all journals with MSC: 30C60, 30C75


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1990-1012938-9
Keywords: Annihilators, shift theorem, Verschiebungssatz
Article copyright: © Copyright 1990 American Mathematical Society